Diphenhydramine HCl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl® Allergy Generic – 400 Tablets

B0077SVM4G



400 Tablets
Relief of running nose or Itchy throat
Relief of sneezing
Hay fever symptoms
Member's Mark is now Simply Right: Same Quality Fresh, New Look More »

Posted by Mo Kha on 12 July
Product Specification
Available Yes
Binding Health and Beauty
Brand Sam's West
Feature Diphenhydramine HCl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl Allergy Generic - 600 Tablets
Label SAM'S West Inc
Manufacturer SAM'S West Inc
ProductGroup Health and Beauty
ProductTypeName HEALTH_PERSONAL_CARE
Publisher SAM'S West Inc
Studio SAM'S West Inc
Title Diphenhydramine HCl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl Allergy Generic - 600 Tablets

Not the "Diphenhydramine HCl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl® Allergy Generic – 400 Tablets" in "Health Care" you are looking for? Click Here to search for the other Health Care in Amazon.